Ive always maintain a healthy weight and have never had a problem having an orgasm during sex... That too has changed.. Is it because I've been on it too long???
Weight gain is a side effect that may occur in up to 5% of people who take Lexapro. However, it is unknown whether this weight gain is caused by Lexapro itself, other medical conditions, changes in eating habits and/or physical activity, or other factors. Some suggestions for dealing with weight gain include eating a heart-healthy diet, exercising, and limiting your alcohol intake.
During treatment with Lexapro, sexual side effects -- orgasm problems -- may develop. Selective serotonin reuptake inhibitors like Lexapro are known to cause certain sexual problems. However, it is difficult to know whether these side effects are caused by the medication or by the condition that it is being used to treat.
Are you emotional by nature or is Lexapro causing it? You need to seek medical advice, perhaps your doc would prescribe an alternate med which is more compatible to suit your system.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I have been taking 10mg lexapro the past 6 months and have gained weight due to anorexia disorder
Posted 30 Nov 2009 • 3 answers
Posted 16 Nov 2014 • 1 answer
Posted 19 Feb 2015 • 1 answer
Posted 23 Apr 2015 • 3 answers
Posted 16 Mar 2016 • 2 answers